MAUDE Adverse Event Report: HEARTWARE, INC HEARTWARE VENTRICULAR ASSIST SYSTEM; VENTRICULAR (ASSISST) BYPASS

HEARTWARE, INC HEARTWARE VENTRICULAR ASSIST SYSTEM; VENTRICULAR (ASSISST) BYPASS
Model Number 1435-
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One cdc adapter was not returned for evaluation.Review of the manufacturing documentation confirmed that the associated device met all requirements for release.The reported event could not be confirmed since log files were not available for analysis.Analysis of the device could not be performed since the device was not returned for evaluation.Analysis could not be performed as the device was not returned.This device is used for treatment not diagnosis.The ventricular assist system is indicated for use as a bridge to cardiac transplantation and destination therapy in patients who are at risk of death from refractory end-stage left ventricular heart failure.The system is designed for in-hospital and out-of-hospital settings.This event was assessed and is being reported as part of a retrospective review of events, which was in response to an update to the mdr decision criteria.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient noticed damage to dc adapter connector.The damage to the connector prevented a secure connection.The patient discontinued use of the adapter.There were no reported patient consequences associated with the event.No further information was provided.

Brand Name
HEARTWARE VENTRICULAR ASSIST SYSTEM
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
HEARTWARE, INC
14400 nw 60th avenue
miami lakes FL 33014 3105
MDR Report Key7047185
Report Number3007042319-2017-04147
Device Sequence Number1851871
Product Code DSQ
UDI-Device Identifier00888707000109
UDI-Public00888707000109
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1435-
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age51 YR